# SDR 3S8R201109020002

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- Engine: Pwa PW120A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 85411377101A
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

429CT FITTING CRACKED ON FINGERNAIL. REPLACED FITTING IAW SRM 54-78-11 AND 51-40-00.
